# SDR SWAA2022041183073

- Difficulty date: March 12, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS SMALL DISBOND ON INNER SURFACE OVER CORE; MARKED / [01] IDENTIFIED MATERIAL OF PANEL 193CL IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM 9; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(5)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(1) AND 4.D(1); TABLE 201;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05 AS GIVEN IAW SRM 53-40-70-2R-1. DAMAGE REMOVAL REQUIRES COMPLETION.
